Health knowledge made personal
Join this community!
› Share page:

Can the Flu vaccine 2008 cause atrial fibrillation in a person fitted with a pacemaker??


Posted by Richard

My husband had a flu injection December 23rd 2008.  He had his pacemaker checked last week which showed he had an atrial fibrillation for 6 1/2 hours on the 23rd December  later in the day. Is this a side effect of the vaccine??
 
Answers (1)
Sort by: Newest first | Oldest first

I'm a 35 year old in good health.  I received my first ever flu shot in 2009.  Two weeks later I was diagnosed with Atrial Fibrillation after experiencing what felt like  heart palpitations and difficulty breathing.  I was told it was likely due to alcohol consumption.  This is odd to me as I drink far less than I ever have since the birth of our son in 2008.  Not more than about a six pack in any given weekend.  I now take a beta blocker to minimize the occurrence.

I would love to hear from others as well.... 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: